# SDR HEEA955575

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube Assy
- Part number: 6890586
- Condition: Cracked
- Location: Nr 2 Eng N1
- Part time: 672 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE N1 NOT ADVANCING WITH THROTTLE INPUT.  UPON TROUBLESHOOTING NOTED THE FOLLOWING:  CRACKED TUBE ASSY APPROXIMATELY 270 DEGREES AROUND FERRULE MATING SURFACE AT GOVERNOR END. SCRAPPED TUBE ASSEMBLY AND INSTALLED NEW TUBE ASSY.
